# SDR FDEA201801230178

- Difficulty date: January 23, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 78,637 hours, 18,007 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28931
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LEADING EDGE BEADED DOUBLER AT STA XOS 612 FOUND CRACKED. REPAIR CARRIED OUT AT LT WING FIXED LEADING EDGE BEADED DOUBLER AT XOS 612 AS PER SRM 57-40-02-2R FIGURE 203 REPAIR 15. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
